Stabilities for Euler–Poisson equations in some special dimensions

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)145-156
JournalJournal of Mathematical Analysis and Applications
Volume344
Issue number1
DOIs
Publication statusPublished - Aug 2008

Citation

Yuen, M. (2008). Stabilities for Euler–Poisson equations in some special dimensions. Journal of Mathematical Analysis and Applications, 344(1), 145-156. doi: 10.1016/j.jmaa.2008.02.025

Keywords

  • Euler–Poisson equations
  • Stability
  • Second inertia